# SDR SWIA2021122963256

- Difficulty date: November 18, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL KICKPLATE ANGLE HAS INTERGRANULAR CORROSION IN SEVERAL LOCATIONS.     (C-CHECK RO 12/26/2021)    FOUND PAX DOOR LOWER SILL KICKPLATE ANGLE OUT OF LIMIT , REPLACED WITH NEW PN SH670-31875-7 PO# T-62190 REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG SH670-31810 REV Y. COMPLIED WITH SKY CARD 51-900-1002-SKY (CL600-200-2C10) STRUCTURAL MAJOR REPAIR   / OPS TEST GOOD
